# SDR SCNA20190430033

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 48,710 hours, 22,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Entry Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CABIN WOULD NOT PRESSURIZE BECAUSE MAIN ENTRY DOOR NOT FULLY CLOSED AND NO DOOR OPEN LIGHT. MX NOTIFIED. INSPECTED L1 DOOR AND OPERATED DOOR MULTIPLE TIMES. DOOR OPERATED NORMAL. OK FOR SERVICE.
